Pacific Journal of Mathematics

On the union of two starshaped sets.

D. G. Larman

Article information

Source
Pacific J. Math., Volume 21, Number 3 (1967), 521-524.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992399

Mathematical Reviews number (MathSciNet)
MR0212680

Zentralblatt MATH identifier
0148.36902

Subjects
Primary: 52.30

Citation

Larman, D. G. On the union of two starshaped sets. Pacific J. Math. 21 (1967), no. 3, 521--524. https://projecteuclid.org/euclid.pjm/1102992399


Export citation

References

  • [1] F. A. Valentine, Convex sets, McGraw-Hill, 1964.